# SDR TRBA2010038

- Difficulty date: May 2, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Aircraft time: 26,811 hours, 29,808 cycles
- Engine: Pwa PW127
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: E038711
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A PLASTIC OR ELECTRICAL BURNING ODOR IS COMING FROM THE FWD PART OF THE PASSENGER CABIN.  R & R FLOURESCENT TUBE AT 2CD IAW JIC 33-21-23 RAI 10000-018 END.
